# SDR SWIA201439662

- Difficulty date: October 6, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 40,574 hours, 36,114 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF ON DOOR SIDE HAS GOUGES AT LUGS NR 8, NR 10 AND LAST LUG, FROM FWD TO AFT OF ACFT.  REPAIRED IAW REO.
